Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 964239, 11 pages
http://dx.doi.org/10.1155/2014/964239
Research Article

Oscillation Criteria of Second-Order Dynamic Equations with Damping on Time Scales

1School of Humanities & Social Science, Shunde Polytechnic, Foshan, Guangdong 528333, China
2School of Mathematics & Computational Science, Sun Yat-Sen University, Guangzhou, Guangdong 510275, China

Received 11 December 2013; Accepted 19 January 2014; Published 17 March 2014

Academic Editor: Ferhan M. Atici

Copyright © 2014 Yang-Cong Qiu and Qi-Ru Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using functions in some function classes and a generalized Riccati technique, we establish Kamenev-type oscillation criteria for second-order dynamic equations with damping on time scales of the form . Two examples are included to show the significance of the results.